# SDR SWAA2015083143322

- Difficulty date: July 2, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW CUT OUT FWD FRAME CRACKED ABOVE DOOR UPLOCK SWITCH.  REPAIRED DOUBLER IAW SRM.
